MAUDE Adverse Event Report: HAMILTON MEDICAL AG EXPIRATORY VALVE SET

HAMILTON MEDICAL AG EXPIRATORY VALVE SET
Model Number EXPIRATORY VALVE SET
Medical Device Problem Codes Obstruction of Flow (2423); Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/17/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Case under investigation.Hamilton medical ag reference number is cer (b)(4).
 
Event or Problem Description
The following was reported to hamilton medical ag: reusable expiratory valve (pn:160245) for hamilton-c6 after the reprocessing process, the membrane sticks to the valve body, which is not checked during the leak test.An occlusion alarm appears immediately when ventilation is started.No patient involvement.
 
Additional Manufacturer Narrative
A detailed investigation was performed by an expert from the technical service: no further investigation or correction will be performed except those mentioned above.In future hamilton medical ag will report an event similar to this issue as it will be deemed a reportable event.The allegation in this complaint was confirmed to be a complaint.With this investigation it has been confirmed that the device failed to meet its specifications at the time of the event while the ventilator was used.The root cause was determined to be a defect expiratory valve which was replaced.There was no patient or user harm.Hamilton medical ag reference number is cer (b)(4).
 
Event or Problem Description
The following was reported to hamilton medical ag: reusable expiratory valve pn:(b)(4) for hamilton-c6 after the reprocessing process, the membrane sticks to the valve body, which is not checked during the leak test.An occlusion alarm appears immediately when ventilation is started.No patient involvement.

Brand Name
EXPIRATORY VALVE SET
Common Device Name
EXPIRATORY VALVE SET
Manufacturer (Section D)
HAMILTON MEDICAL AG
via crusch 8
bonaduz, 7402
SZ  7402
Manufacturer Contact
nikolai sonnenberg
via crusch 8
bonaduz, 7402
SZ   7402
MDR Report Key16245917
Report Number3001421318-2023-00038
Device Sequence Number6351853
Product Code CBK
UDI-Device Identifier07630002801133
UDI-Public(01)07630002801133
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberEXPIRATORY VALVE SET
Device Catalogue Number160245
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/17/2023
Supplement Date Received by Manufacturer01/17/2023
Initial Report FDA Received Date01/26/2023
Supplement Report FDA Received Date04/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown